# SDR CA101223003

- Difficulty date: December 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8314
- Aircraft time: 16,562 hours
- Propeller: Hamstd 14SF23
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 107061
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT BOMBARDIER MRB TASK NO. 3210/08 (INTERVAL 10,700 LANDINGS) DISCARD OF BOLT PN NAS6206C17D AT THE MLG ACTUATOR LOCK LINK JOINT, IT WAS DISCOVERED THAT UPON REMOVAL OF THE BOLT, THE ACTUATOR ROD END (SEE ATTACHED PICTURES) PN 10706-1 SPHERICAL BEARING INNER RACE THAT THE BOLT PASSES THROUGH WAS CRACKED IN MULTIPLE LOCATIONS. THE ROD END WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
